MathSciNet Relay Station
MathSciNet bibliographic data
MR312564 (47 #1121) 60G40 (62L15)
Darling, D. A.; Liggett, T.; Taylor, H. M. Optimal stopping for partial sums. Ann. Math. Statist. 43 (1972), 1363–1368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement